Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 9827952, 6 pages
http://dx.doi.org/10.1155/2016/9827952
Research Article

Novel Exponentially Fitted Two-Derivative Runge-Kutta Methods with Equation-Dependent Coefficients for First-Order Differential Equations

1School of Mathematics and Statistics, Zaozhuang University, Zaozhuang 277160, China
2Department of Applied Mathematics, Nanjing Agricultural University, Nanjing 210095, China
3School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Received 5 February 2016; Accepted 27 March 2016

Academic Editor: Allan C. Peterson

Copyright © 2016 Yanping Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanping Yang, Yonglei Fang, Xiong You, and Bin Wang, “Novel Exponentially Fitted Two-Derivative Runge-Kutta Methods with Equation-Dependent Coefficients for First-Order Differential Equations,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 9827952, 6 pages, 2016. https://doi.org/10.1155/2016/9827952.